# SDR SWAA2023090689873

- Difficulty date: August 15, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BS380-400; WL208; RBL10<[01] UPDATED STEP #1;[02] UPDATED STEP #2;[03] UPDATED STEP #3;[04] UPDATED STEP #3;[05] COMPLETED REMAINING AMT STEPS;[06] COMPLETED STEPS;[07] UPDATED PART REQUIREMENT;[08] OPENED STEP 5 FROM COMPLETE TO PARTIAL.;[09] REMOVED AND REPLACED UPPER ANGLE ON INTERCOSTAL B.S. 380-400 PER SRM 51-40-02.
